# SDR FDEA202008272045

- Difficulty date: August 27, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N877FD
- Make and model: Boeing 777F
- Aircraft serial: 40683
- Aircraft time: 9,856 hours, 1,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT IS OUT IN COURIER CABIN.   RE-LAMPED, REF B777 AMM: 33-51-03-2.  EMERGENCY LIGHTS TEST SATISFACTORY, ITEM OK FOR SERVICE.
